# SDR FDEA201707111914

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 28,778 hours, 4,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Part serial: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT CHECK, THE R1 DOOR AFT EMERGENCY EXIT LIGHT HAS OVER 50% NOT ILLUMINATED DURING TEST.   REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY, IAW AMM: 33-50-00-2.  LIGHTS TESTED GOOD,  OK FOR SERVICE.
